# SDR SWIA2020032749430

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON STR 26L BETWEEN FS333 Â€“ FS349   (C-CHECK) RO 3/25/2020   STGR26L BETWEEN FS333-FS349 OUT OF LIMITS DEEP PITTING AT FASTENER HOLES REF CRJ 700 SRM.  REMOVED AND INSTALLED NEW STGR26L BETWEEN FS333-FS349  REF CRJ 700 SRM AND DWG.  PERFORMED LEAK CHECK ON REPAIR AREA LEAK CHECK GOOD REF CRJ 700 AMM.
